# SDR TWAA0012102

- Difficulty date: July 30, 2000
- Submitted: August 1, 2000
- Operation: Air carrier
- Aircraft: N64346
- Make and model: Boeing 727231
- Aircraft serial: 21633
- Aircraft time: 52,051 hours, 34,357 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY LIGHT WAS INOPERATIVE AFT OF THE AFT STAIRWAY, AND ON THE FUSELAGE EXTERIOR ON RT SIDE BELOW THE OVERWING EXIT.  TIGHTENED LOOSE BATTERY CLIPS FOR THE AFT STAIRWAY, AND REPLACED THE LAMP FOR THE OVERWING EXIT.  CHECK-C 9-29-99 MCI.
